# SDR C2XA96IA158

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 12038594001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3993 - PILOT REPORTED THAT AFTER TAKEOFF, THE GEAR 'A' SYSTEM RED POSITION INDICATION LIGHT REMAINED ON AFTER GEAR RETRACTION.  THE AIRCRAFT LANDED AT IAH WITHOUT FURTHER INCIDENT, WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE.  THE AIRCRAFT OPERATIONALLY CHECKED GOOD AND WAS RETURNED TO SERVICE.  (M)
